Difference between revisions of "Aa2002"

From DispersiveWiki
Jump to navigationJump to search
Line 2: Line 2:
 
  | author = Aassila, Mohammed
 
  | author = Aassila, Mohammed
 
  | title = Non existence de solutions globales de certaines équations d'ondes non linéaires
 
  | title = Non existence de solutions globales de certaines équations d'ondes non linéaires
  | journal = C. R. Math. Acad. Sci. Paris
+
  | journal = C.R. Math. Acad. Sci. Paris
 
  | Fjournal = Comptes Rendus Mathématique. Acadéemie des Sciences. Paris
 
  | Fjournal = Comptes Rendus Mathématique. Acadéemie des Sciences. Paris
 
  | jvol = 334
 
  | jvol = 334
Line 17: Line 17:
 
  | author = Aassila, Mohammed
 
  | author = Aassila, Mohammed
 
  | title = Non existence de solutions globales de certaines équations d'ondes non linéaires
 
  | title = Non existence de solutions globales de certaines équations d'ondes non linéaires
  | journal = C. R. Math. Acad. Sci. Paris
+
  | journal = C.R. Math. Acad. Sci. Paris
 
  | Fjournal = Comptes Rendus Mathématique. Acadéemie des Sciences. Paris
 
  | Fjournal = Comptes Rendus Mathématique. Acadéemie des Sciences. Paris
 
  | jvol = 334
 
  | jvol = 334

Revision as of 22:25, 22 August 2008

Aassila, Mohammed. Non existence de solutions globales de certaines équations d'ondes non linéaires. C.R. Math. Acad. Sci. Paris, 334 (2002), 961-966. MathSciNet, arXiv.